zbMATH — the first resource for mathematics

A generalisation to noncommutative groups of a theorem of Mann. (English) Zbl 0791.05055
Summary: We generalise to noncommutative groups a theorem of Mann concerning the minimum possible cardinality of the sum of two arbitrary subsets of a finite group.

05C25 Graphs and abstract algebra (groups, rings, fields, etc.)
20D60 Arithmetic and combinatorial problems involving abstract finite groups
Full Text: DOI
[1] Cohen, G.; Zémor, G., An application of combinatorial theory to coding, Ars combin., 23A, 84-94, (1987)
[2] Hamidoune, Y.O., Sur LES atomes d’un graphe orienté, C.R. acad. sci. Paris Sér A, 284, 1253-1256, (1977) · Zbl 0352.05035
[3] Hamidoune, Y.O., Quelques problémes de connexité dans LES graphes orientés, J. combin. theory ser. B, 30, 1-11, (1981) · Zbl 0475.05039
[4] Kneser, M., Abschätzung der asymptotischen dichte von summenmengen, Math. Z., 58, 549-584, (1953) · Zbl 0051.28104
[5] Mader, W., Eine eigenshaft der atome endliche graphen, Arch math., 22, 333-336, (1971) · Zbl 0201.56802
[6] Mann, H.B., Addition theorems: the addition theorems of group theory and number theory, (1965), Interscience New York · Zbl 0127.27203
[7] Olson, J.E., On the symmetric difference of two sets in a group, European J. combin., 7, 43-54, (1986) · Zbl 0597.05012
[8] Zémor, G., On positive and negative atoms of Cayley digraphs, Discrete appl. math., 23, 193-195, (1989) · Zbl 0674.05032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.